June  2012, 7(2): 303-314. doi: 10.3934/nhm.2012.7.303

A-priori estimates for stationary mean-field games

1. 

Departamento de Matemática and CAMGSD, IST Avenida Rovisco Pais, Lisboa, Portugal, Portugal

2. 

Instituto de Matem, Universidad Nacional Aut, M, Mexico

Received  November 2011 Revised  March 2012 Published  June 2012

In this paper we establish a new class of a-priori estimates for stationary mean-field games which have a quasi-variational structure. In particular we prove $W^{1,2}$ estimates for the value function $u$ and that the players distribution $m$ satisfies $\sqrt{m}\in W^{1,2}$. We discuss further results for power-like nonlinearities and prove higher regularity if the space dimension is 2. In particular we also obtain in this last case $W^{2,p}$ estimates for $u$.
Citation: Diogo A. Gomes, Gabriel E. Pires, Héctor Sánchez-Morgado. A-priori estimates for stationary mean-field games. Networks & Heterogeneous Media, 2012, 7 (2) : 303-314. doi: 10.3934/nhm.2012.7.303
References:
[1]

SIAM J. Numer. Anal., 48 (2010), 1136-1162. doi: 10.1137/090758477.  Google Scholar

[2]

Math. Models Methods Appl. Sci., 20 (2010), 567-588. doi: 10.1142/S0218202510004349.  Google Scholar

[3]

SIAM J. Control Opt., 50 (2012), 77-109. doi: 10.1137/100790069.  Google Scholar

[4]

F. Cagnetti, D. Gomes and H. V. Tran, Adjoint methods for obstacle problems and weakly coupled systems of PDE,, submitted., ().   Google Scholar

[5]

F. Cagnetti, D. Gomes and H. V. Tran, Aubry-Mather measures in the non convex setting,, submitted., ().   Google Scholar

[6]

Arch. Ration. Mech. Anal., 201 (2011), 87-113. doi: 10.1007/s00205-011-0399-x.  Google Scholar

[7]

Calc. Var. Partial Differential Equations, 17 (2003), 159-177. doi: 10.1007/s00526-002-0164-y.  Google Scholar

[8]

Calc. Var. Partial Differential Equations, 35 (2009), 435-462. doi: 10.1007/s00526-008-0214-1.  Google Scholar

[9]

Arch. Ration. Mech. Anal., 197 (2010), 1053-1088. doi: 10.1007/s00205-010-0307-9.  Google Scholar

[10]

C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 649-652. doi: 10.1016/S0764-4442(97)84777-5.  Google Scholar

[11]

C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046.  Google Scholar

[12]

C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 1213-1216.  Google Scholar

[13]

C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270. doi: 10.1016/S0764-4442(98)80144-4.  Google Scholar

[14]

Journal de Mathématiques Pures et Appliquées (9), 93 (2010), 308-328.  Google Scholar

[15]

preprint, 2011. Google Scholar

[16]

Nonlinearity, 15 (2002), 581-603. doi: 10.1088/0951-7715/15/3/304.  Google Scholar

[17]

preprint, 2011. Google Scholar

[18]

Ph.D. Thesis, Université Paris Dauphine, Paris, 2009. Google Scholar

[19]

J. Math. Pures Appl. (9), 92 (2009), 276-294.  Google Scholar

[20]

IEEE Trans. Automat. Control, 52 (2007), 1560-1571. doi: 10.1109/TAC.2007.904450.  Google Scholar

[21]

Commun. Inf. Syst., 6 (2006), 221-251.  Google Scholar

[22]

C. R. Math. Acad. Sci. Paris, 343 (2006), 619-625. doi: 10.1016/j.crma.2006.09.019.  Google Scholar

[23]

C. R. Math. Acad. Sci. Paris, 343 (2006), 679-684. doi: 10.1016/j.crma.2006.09.018.  Google Scholar

[24]

Jpn. J. Math., 2 (2007), 229-260.  Google Scholar

[25]

Cahiers de la Chaire Finance et Développement Durable, 2007.  Google Scholar

[26]

preprint, 2010. Google Scholar

[27]

in "Paris-Princeton Lectures on Mathematical Finance 2010," Lecture Notes in Math., 2003, Springer, Berlin, (2011), 205-266.  Google Scholar

[28]

Math. Z, 207 (1991), 169-207. doi: 10.1007/BF02571383.  Google Scholar

[29]

Nonlinearity, 5 (1992), 623-638.  Google Scholar

[30]

Commun. Pure Appl. Anal., 7 (2008), 1211-1223.  Google Scholar

show all references

References:
[1]

SIAM J. Numer. Anal., 48 (2010), 1136-1162. doi: 10.1137/090758477.  Google Scholar

[2]

Math. Models Methods Appl. Sci., 20 (2010), 567-588. doi: 10.1142/S0218202510004349.  Google Scholar

[3]

SIAM J. Control Opt., 50 (2012), 77-109. doi: 10.1137/100790069.  Google Scholar

[4]

F. Cagnetti, D. Gomes and H. V. Tran, Adjoint methods for obstacle problems and weakly coupled systems of PDE,, submitted., ().   Google Scholar

[5]

F. Cagnetti, D. Gomes and H. V. Tran, Aubry-Mather measures in the non convex setting,, submitted., ().   Google Scholar

[6]

Arch. Ration. Mech. Anal., 201 (2011), 87-113. doi: 10.1007/s00205-011-0399-x.  Google Scholar

[7]

Calc. Var. Partial Differential Equations, 17 (2003), 159-177. doi: 10.1007/s00526-002-0164-y.  Google Scholar

[8]

Calc. Var. Partial Differential Equations, 35 (2009), 435-462. doi: 10.1007/s00526-008-0214-1.  Google Scholar

[9]

Arch. Ration. Mech. Anal., 197 (2010), 1053-1088. doi: 10.1007/s00205-010-0307-9.  Google Scholar

[10]

C. R. Acad. Sci. Paris Sér. I Math., 325 (1997), 649-652. doi: 10.1016/S0764-4442(97)84777-5.  Google Scholar

[11]

C. R. Acad. Sci. Paris Sér. I Math., 324 (1997), 1043-1046.  Google Scholar

[12]

C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 1213-1216.  Google Scholar

[13]

C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 267-270. doi: 10.1016/S0764-4442(98)80144-4.  Google Scholar

[14]

Journal de Mathématiques Pures et Appliquées (9), 93 (2010), 308-328.  Google Scholar

[15]

preprint, 2011. Google Scholar

[16]

Nonlinearity, 15 (2002), 581-603. doi: 10.1088/0951-7715/15/3/304.  Google Scholar

[17]

preprint, 2011. Google Scholar

[18]

Ph.D. Thesis, Université Paris Dauphine, Paris, 2009. Google Scholar

[19]

J. Math. Pures Appl. (9), 92 (2009), 276-294.  Google Scholar

[20]

IEEE Trans. Automat. Control, 52 (2007), 1560-1571. doi: 10.1109/TAC.2007.904450.  Google Scholar

[21]

Commun. Inf. Syst., 6 (2006), 221-251.  Google Scholar

[22]

C. R. Math. Acad. Sci. Paris, 343 (2006), 619-625. doi: 10.1016/j.crma.2006.09.019.  Google Scholar

[23]

C. R. Math. Acad. Sci. Paris, 343 (2006), 679-684. doi: 10.1016/j.crma.2006.09.018.  Google Scholar

[24]

Jpn. J. Math., 2 (2007), 229-260.  Google Scholar

[25]

Cahiers de la Chaire Finance et Développement Durable, 2007.  Google Scholar

[26]

preprint, 2010. Google Scholar

[27]

in "Paris-Princeton Lectures on Mathematical Finance 2010," Lecture Notes in Math., 2003, Springer, Berlin, (2011), 205-266.  Google Scholar

[28]

Math. Z, 207 (1991), 169-207. doi: 10.1007/BF02571383.  Google Scholar

[29]

Nonlinearity, 5 (1992), 623-638.  Google Scholar

[30]

Commun. Pure Appl. Anal., 7 (2008), 1211-1223.  Google Scholar

[1]

Siting Liu, Levon Nurbekyan. Splitting methods for a class of non-potential mean field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021014

[2]

Marco Cirant, Diogo A. Gomes, Edgard A. Pimentel, Héctor Sánchez-Morgado. On some singular mean-field games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021006

[3]

Tao Wang. Variational relations for metric mean dimension and rate distortion dimension. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021050

[4]

Jun Moon. Linear-quadratic mean-field type stackelberg differential games for stochastic jump-diffusion systems. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021026

[5]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[6]

Zhenbing Gong, Yanping Chen, Wenyu Tao. Jump and variational inequalities for averaging operators with variable kernels. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021045

[7]

Seung-Yeal Ha, Jinwook Jung, Jeongho Kim, Jinyeong Park, Xiongtao Zhang. A mean-field limit of the particle swarmalator model. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021011

[8]

Zhengchao Ji. Cylindrical estimates for mean curvature flow in hyperbolic spaces. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1199-1211. doi: 10.3934/cpaa.2021016

[9]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[10]

Livia Betz, Irwin Yousept. Optimal control of elliptic variational inequalities with bounded and unbounded operators. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021009

[11]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[12]

Chiun-Chuan Chen, Hung-Yu Chien, Chih-Chiang Huang. A variational approach to three-phase traveling waves for a gradient system. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021055

[13]

Jianxun Liu, Shengjie Li, Yingrang Xu. Quantitative stability of the ERM formulation for a class of stochastic linear variational inequalities. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021083

[14]

Marita Holtmannspötter, Arnd Rösch, Boris Vexler. A priori error estimates for the space-time finite element discretization of an optimal control problem governed by a coupled linear PDE-ODE system. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021014

[15]

René Aïd, Roxana Dumitrescu, Peter Tankov. The entry and exit game in the electricity markets: A mean-field game approach. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021012

[16]

Grace Nnennaya Ogwo, Chinedu Izuchukwu, Oluwatosin Temitope Mewomo. A modified extragradient algorithm for a certain class of split pseudo-monotone variational inequality problem. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021011

[17]

Kazuhiro Kurata, Yuki Osada. Variational problems associated with a system of nonlinear Schrödinger equations with three wave interaction. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021100

[18]

Kehan Si, Zhenda Xu, Ka Fai Cedric Yiu, Xun Li. Open-loop solvability for mean-field stochastic linear quadratic optimal control problems of Markov regime-switching system. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021074

[19]

İsmail Özcan, Sirma Zeynep Alparslan Gök. On cooperative fuzzy bubbly games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021010

[20]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

2019 Impact Factor: 1.053

Metrics

  • PDF downloads (83)
  • HTML views (0)
  • Cited by (28)

[Back to Top]